# SDR DXTA200500533

- Difficulty date: January 14, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 5,831 hours, 3,773 cycles
- System (JASC): 3150 · Central Warning
- Part: Dau
- Part number: 7013348943
- Part serial: 00103819
- Condition: Failed
- Location: Cockpit
- Part time: 159 hours, 111 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DAU 2B MISCOMP CAS MESSAGE CYCLED THREE TIMES.  STAYED ON THE THIRD TIME, ALL ENGINE INDICATORS, OIL, FUEL FLOW, FUEL QUANTITIES, ETC.  FAILED DAU FAIL CAS MESSAGE CAME ON.  THIS WAS FOLLOWED BY A STRONG BURNING ODOR.  MESSAGES CLEARED TAXIING IN.  REMOVED NR 2 DAU, PER CUSTOMER REQUEST REPOSITIONED NR 1 DAU P/N 7013348-943, S/N 96050518 TO THE NR 2 POSITION.  INSTALLED NEW DAU IN THE NR 1 POSITION P/N 7013348-943, S/N 00053440, REF MM 31-41-00, OPS CHECKED SYSTEMS WITH NO DEFECTS NOTED AT THIS TIME.  RE-INSTALLED BAGGAGE PNLS.
